Volume 25, Issue 5
Incremental Unknowns for the Heat Equation with Time-Dependent Coefficients: Semi-Implicit $\theta$-Schemes and Their Stability

Yu-Jiang Wu & Ai-Li Yang

DOI:

J. Comp. Math., 25 (2007), pp. 573-582

Published online: 2007-10

Preview Full PDF 153 1780
Export citation
  • Abstract

Based on the finite difference discretization of partial differential equations, we propose a kind of semi-implicit $\theta$-schemes of incremental unknowns type for the heat equation with time-dependent coefficients. The stability of the new schemes is carefully studied. Some new types of conditions give better stability when $\theta$ is closed to $1/2$ even if we have variable coefficients.

  • Keywords

Incremental unknowns Semi-implicit schemes $\theta$-Schemes Stability

  • AMS Subject Headings

65M06 35K05 65M12 65P99.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-573, author = {}, title = {Incremental Unknowns for the Heat Equation with Time-Dependent Coefficients: Semi-Implicit $\theta$-Schemes and Their Stability}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {5}, pages = {573--582}, abstract = { Based on the finite difference discretization of partial differential equations, we propose a kind of semi-implicit $\theta$-schemes of incremental unknowns type for the heat equation with time-dependent coefficients. The stability of the new schemes is carefully studied. Some new types of conditions give better stability when $\theta$ is closed to $1/2$ even if we have variable coefficients.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8714.html} }
TY - JOUR T1 - Incremental Unknowns for the Heat Equation with Time-Dependent Coefficients: Semi-Implicit $\theta$-Schemes and Their Stability JO - Journal of Computational Mathematics VL - 5 SP - 573 EP - 582 PY - 2007 DA - 2007/10 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8714.html KW - Incremental unknowns KW - Semi-implicit schemes KW - $\theta$-Schemes KW - Stability AB - Based on the finite difference discretization of partial differential equations, we propose a kind of semi-implicit $\theta$-schemes of incremental unknowns type for the heat equation with time-dependent coefficients. The stability of the new schemes is carefully studied. Some new types of conditions give better stability when $\theta$ is closed to $1/2$ even if we have variable coefficients.
Yu-Jiang Wu & Ai-Li Yang. (1970). Incremental Unknowns for the Heat Equation with Time-Dependent Coefficients: Semi-Implicit $\theta$-Schemes and Their Stability. Journal of Computational Mathematics. 25 (5). 573-582. doi:
Copy to clipboard
The citation has been copied to your clipboard